Advertisement

Ukrainian Mathematical Journal

, Volume 49, Issue 11, pp 1632–1643 | Cite as

On the product of inner radii of symmetric nonoverlapping domains

  • A. K. Bakhtin
Article

Abstract

Some results concerning extremal problems for nonoverlapping domains with free poles on the unit circle, known for the simply connected case, are generalized to the case of multiply connected domains.

Keywords

Green Function Conformal Mapping Extremal Problem Connected Domain Quadratic Differential 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    M. A. Lavrent’ev, “On the theory of conformal mappings,” Tr. Fiz.-Mat. Inst. im. V.A. Steklova, 5, 159–245 (1934).Google Scholar
  2. 2.
    G. M. Goluzin, Geometrical Theory of Functions of Complex Variables [in Russian], Nauka, Moscow (1966).Google Scholar
  3. 3.
    N. A. Lebedev, Area Principle in the Theory of Schlicht Functions [in Russian], Nauka, Moscow (1975).Google Scholar
  4. 4.
    G. V. Kuz’mina, Modules of Families of Curves and Quadratic Differentials [in Russian], Nauka, Leningrad (1980).Google Scholar
  5. 5.
    J. A. Jenkins, Schlicht Functions and Conformal Mappings [Russian translation], Inostrannaya Literatura, Moscow (1962).Google Scholar
  6. 6.
    V. N. Dubinin, Symmetrization Method in the Geometrical Theory of Functions [in Russian], Doctoral-Degree Thesis (Physics and Mathematics), Vladivostok (1988).Google Scholar
  7. 7.
    G. P. Bakhtina, Variational Methods and Quadratic Differentials in Problems of Nonoverlapping Domains [in Russian], Author’s Abstract of the Candidate-Degree Thesis (Physics and Mathematics), Kiev (1975).Google Scholar
  8. 8.
    V. N. Dubinin, “Separating transformation of domains and problems of extremal decomposition,” Zap. Nauchn. Sem. LOMI Akad. Nauk SSSR, 168, 48–66 (1988).Google Scholar
  9. 9.
    E. G. Emel’yanov, “On the relationship between two problems of extremal decomposition,” Zap. Nauchn. Sem. LOMI Akad. Nauk SSSR, 160, 91–98 (1987).zbMATHMathSciNetGoogle Scholar
  10. 10.
    G. P. Bakhtina and A. K. Bakhtin, “On the product of powers of mapping radii of symmetric nonoverlapping domains,” in: Schlicht Functions and Nonoverlapping Domains [in Russian], Preprint No. 95.13, Institute of Mathematics, Ukrainian Academy of Sciences, Kiev (1995), pp. 1–6.Google Scholar
  11. 11.
    Hayman W. C., Multivalent Functions [Russian translation], Inostrannaya Literatura, Moscow (1960).Google Scholar
  12. 12.
    P. P. Kufarev and A. E. Fales, “On one extremal problem for additional domains,” Dokl. Akad. Nauk SSSR, 81, No. 6, 995–998 (1951).zbMATHGoogle Scholar
  13. 13.
    L. I. Kolbina, “Some extremal problems under conformal mappings,” Dokl. Akad. Nauk SSSR 84 No. 5, 865–868 (1952).MathSciNetGoogle Scholar
  14. 14.
    L. I. Kolbina, “Conformal mapping of the unit circle onto nonoverlapping domains,” Vestn. Leningrad Univ., 5, 37–43 (1955).MathSciNetGoogle Scholar
  15. 15.
    G. P. Bakhtina, “On mapping radii of symmetric nonoverlapping domains,” in: Contempotars Problems in Real and Complex Analysis [in Russian], Institute of Mathematics, Ukrainian Academy of Sciences, Kiev (1984), pp. 21–27.Google Scholar
  16. 16.
    P. L. Duren and M. Schiffer, “A variational method for functions schlicht in an annulus,” Arch Ration. Mech. Anal., 9, 260–272 (1962).zbMATHCrossRefMathSciNetGoogle Scholar
  17. 17.
    M. Schiffer, “A method of variation within the family of simple functions,” Proc. Lond. Math. Soc. 44, 432–449 (1938).zbMATHCrossRefGoogle Scholar
  18. 18.
    J. A. Jenkins, “Some uniqueness results in the theory of symmetrization,” Ann. Math., 61, No. 1, 106–115 (1955).CrossRefMathSciNetGoogle Scholar
  19. 19.
    J. A. Jenkins, “Some uniqueness results in the theory of symmetrization. II,” Ann. Math., 75, No. 2, 223–230 (1962).CrossRefMathSciNetGoogle Scholar
  20. 20.
    V. N. Dubinin, “Symmetrization method for problems of nonoverlapping domains,” Mat. Sb., 128, No. 1. 110–123 (1985).MathSciNetGoogle Scholar
  21. 21.
    G. P. Bakhtina and A. K. Bakhtin, “On extremal problems for symmetric nonoverlapping domans,” Ukr. Mat. Zh., 49, No. 2, 179–185 (1997).zbMATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Plenum Publishing Corporation 1998

Authors and Affiliations

  • A. K. Bakhtin

There are no affiliations available

Personalised recommendations